Zur Quantifizierung der Risikoprämien deutscher Versicherungsaktien im Kontext eines Multifaktorenmodells


Elgeti, Rolf ; Maurer, Raimond



URL: http://dx.doi.org/10.1007/BF03188242
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 89
Issue number: 4
Page range: 577-603
Publishing house: Springer
ISSN: 0044-2585
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item